News Ticker

The 2019 NASCAR GP SPAIN Teaser is Now Available

Share

NWES top

WEBSITE | PHOTOS | VIDEOS

NWES 2019 SEASON
The 2019 NASCAR GP SPAIN teaser is now available!

The NASCAR Whelen Euro Series will head to Spain on April 13-14 for the NASCAR GP SPAIN at the iconic Circuit Ricardo Tormo to kick-off the 2019 season and the event’s teaser video is now available at the link below.

NASCAR GP SPAIN – VALENCIA RICARDO TORMO
EVENT SCHEDULE V3

Wednesday, April 10
14:00 All PADDOCK OPENS for installation of teams in pit-boxes
18:00 – 20:00 All TRACK WALK (Walking only)
Thursday, April 11
08:00 – 10:00 All TRACK WALK (Walking only)
10:45 – 11:00 All MANDATORY SIGN-ON Drivers / Crew-chiefs (Briefing room)
11:00 – 11:30 All MANDATORY BRIEFING Drivers / Crew-chiefs (Briefing room)
11:30 – 11:45 Elite Club MANDATORY ELITE CLUB BRIEFING (Briefing room)
11:55 – 12:15 Elite Club TRACK DISCOVERY
13:00 – 16:00 All PRIVATE PRE-SEASON PRACTICES (180 Min)
16:30 – 17:00 Elite Club SESSION 1 (30 min)
17:10 – 17:40 Elite Club SESSION 2 (30 min)
17:50 – 18:20 Elite Club SESSION 3 (30 min)
18:30 – 18:45 All Podium Elite Club
Friday, April 12
08:00 – 12:30 All CARS TECHNICAL INSPECTIONS (Technical pit-boxes)
09:00 – 11:00 All DRIVERS REGISTRATIONS (NWES Office – ground floor Race Control building)
11:15 Rookie/Spotter MANDATORY SIGN-ON Spotters / Rookie drivers (Briefing room)
11:30 – 12:00 Rookie/Spotter MANDATORY BRIEFING: Spotters / Rookie drivers (Briefing room)
13:30 – 14:00 Elite 1 FREE PRACTICE 1 (30 min)
14:05 – 14:35 Elite 2 FREE PRACTICE 1 (30 min)
15:00 – 16:00 All PHOTO SHOOT, Individual drivers (must be in driver suits)
16:00 – 16:30 Elite 1 FREE PRACTICE 2 (30 min)
16:35 – 17:05 Elite 2 FREE PRACTICE 2 (30 min)
17:30 – 22:00 All TIRES MOUNTING AND REGISTRATION (Tires Parc fermé)
18:15 – 18:45 All PHOTO SHOOT all cars and drivers
19:00 – 21:00 All PHOTO SHOOT, Individual drivers (must be in driver suits)

Saturday, April 13
08:15 – 08;30 All MANDATORY SIGN-ON Drivers / Crew-chiefs / Spotters (Briefing room)
08:30 – 08:45 All MANDATORY BRIEFING: Drivers / Crew-chiefs / Spotters (Briefing room)
09:00 – 09:15 All TIRES COLLECTION from Parc Fermé
09:15 – 09:45 All PRE-QUALIFYING INSPECTIONS (In Pit-lane)
09:50 All PRE-GRID OPENS (cars must park in pit-lane in order of Elite 1 combined practices)
10:00 – 10:10 Elite 1 QUALIFYING (10 min)
10:15 – 10:20 Elite 1 SUPERPOLE (5 min)
10:30 – 10:50 Elite 2 QUALIFYING (20 min)
10:55 – 11:00 Elite 2 SUPERPOLE (5 min)
11:00 All POST QUALIFYING INSPECTIONS (Technical Pit-Box and Parc Fermé)
12:45 Elite 1 PRE-GRID OPENS (cars in pit-box – Drivers ready in their cars)
12:53 Elite 1 Cars move on fast lane in grid order
12:55 Elite 1 Green at Pitlane, all cars go to the grid (1 lap only)
13:00 – 13:20 All GRID WALK & AUTOGRAPH SESSION
13:00 – 13:20 Elite 1 PRE-RACE INSPECTIONS (On the grid)
13:20 Elite 1 National anthems (USA followed by Spain)
13:23 Elite 1 Drivers in their cars, Music and race presentation
13:24 Elite 1 Introduction special guests
13:25 Elite 1 Show Pompom Girls, on the grid
13:27 Elite 1 Track evacuation (except 1 crew member per car)
13:28 Elite 1 Introduction Grand Marshall
13:29 Elite 1 “Drivers Start your engines” by race Grand Marshall
13:30 – 14:10 Elite 1 ELITE 1 SATURDAY RACE (18 LAPS – 72.90 KM) – Green Flag 1 Pace lap
14:15 – 14 :30 Elite 1 Podium Ceremony
14:15 Elite 1 POST RACE INSPECTIONS (Technical Pit-Box and Parc Fermé)
(v3 – 08.03.19 – Tentative, subject to potential modifications)

NASCAR GP SPAIN – VALENCIA RICARDO TORMO
EVENT SCHEDULE V2
16:00 – 16:35 Elite 2 PRE-RACE INSPECTIONS (In teams’ pit-boxes)
16:35 Elite 2 PRE-GRID OPENS (cars in pit-lane – Drivers and crew in line)
16:40 Elite 2 National anthems (USA followed by Spain)
16:43 Elite 2 Drivers in their cars, Music and race presentation
16:48 Elite 2 Cars move on fast lane in grid order
16:50 Elite 2 Green at Pitlane, all cars go to the grid (1 lap only)
16:53 Elite 2 Introduction special guests
16:55 Elite 2 Show Pompom Girls, on the grid
16:57 Elite 2 Track evacuation (except 1 crew member per car)
16:58 Elite 2 Introduction Grand Marshall
16:59 Elite 2 “Drivers Start your engines” by race Grand Marshall
17:00 – 17:30 Elite 2 ELITE 2 SATURDAY RACE (15 LAPS – 60.75 KM) – Green Flag 1 Pace lap
17:35 – 17 :50 Elite 2 Podium Ceremony
17:35 Elite 2 POST RACE INSPECTIONS (Technical Pit-Box and Parc Fermé)
18:30 – 19:00 All TIRES IN PARC FERME

Sunday April 14
08:30 – 08:45 All TIRES COLLECTION from Parc Fermé
09:00 – 09:10 All WARMUP (10 min)
09:50 – 10:20 Elite 2 PRE-RACE INSPECTIONS (In teams’ pitboxes)
10:05 – 10:20 Elite 2 GRID WALK & AUTOGRAPH SESSION
10:20 Elite 2 PRE-GRID OPENS (cars in pit-lane – Drivers and crew in line)
10:25 Elite 2 National anthems (USA followed by Spain)
10:28 Elite 2 Drivers in their cars, Music and race presentation
10:33 Elite 2 Cars move on fast lane in grid order
10:35 Elite 2 Green at Pitlane, all cars go to the grid (1 lap only)
10:38 Elite 2 Introduction special guests
10:40 Elite 2 Show Pompom Girls, on the grid
10:42 Elite 2 Track evacuation (except 1 crew member per car)
10:43 Elite 2 Introduction Grand Marshall
10:44 Elite 2 “Drivers Start your engines” by race Grand Marshall
10:45 – 11:15 Elite 2 ELITE 2 SUNDAY RACE (15 LAPS – 60.75 KM) – Green Flag 1 Pace lap
11:20 – 11:35 Elite 2 Podium Ceremony
11:20 Elite 2 POST RACE INSPECTIONS (Technical Pit-Box and Parc Fermé)
13:25 Elite 1 PRE-GRID OPENS (cars in pit-box – Drivers ready in their cars)
13:28 Elite 1 Cars move on fast lane in grid order
13:30 Elite 1 Green at Pitlane, all cars go to the grid (1 lap only)
13:35 – 14:00 All GRID WALK & AUTOGRAPH SESSION
13:35 – 14:00 Elite 1 PRE-RACE INSPECTIONS (On the grid)
14:00 Elite 1 National anthems (USA followed by Spain)
14:03 Elite 1 Drivers in their cars, Music and race presentation
14:04 Elite 1 Introduction special guests
14:05 Elite 1 Show Pompom Girls, on the grid
14:07 Elite 1 Track evacuation (except 1 crew member per car)
14:08 Elite 1 Introduction Grand Marshall
14:09 Elite 1 “Drivers Start your engines” by race Grand Marshall
14:10 – 14:50 Elite 1 ELITE 1 SUNDAY RACE (18 LAPS – 72.90 KM) – Green Flag 1 Pace lap
14:55 – 15:10 Elite 1 Podium Ceremony
14:55 Elite 1 POST RACE INSPECTIONS (Technical Pit-Boxes and Parc Fermé)

nwes brochureNWES 2019

NASCAR Whelen Euro Series
The NASCAR Whelen Euro Series was founded in 2008 and established the NASCAR official European Series in January 2012 thanks to a long-term partnership signed with NASCAR (National Association for Stock Car Auto Racing), Team FJ, a Motorsports company located in Blois, France, and Whelen Engineering as title sponsor of the Series.The season is made up of 24 races, equally split among ELITE 1 and ELITE 2 divisions, on the best European tracks. Euro NASCAR introduced a stunning innovation on July 7-8, 2012 by organizing the first ever NASCAR race on an oval track in Europe on a half-mile speedway built in the downtown of Tours (France). With four races in two days, these 400 HP V8 monsters provide pure racing action and thrilling bumper-to-bumper battles as well as a lot of family fun around the track! In the pure NASCAR tradition, race fans can get closer to the action than ever and feel the unique in Europe paddock atmosphere thanks to drivers, teams and cars always available for the spectators.The series attracts drivers from all over the world, all willing to fight on track for the win and take the first step towards becoming a NASCAR star in the U.S.

whelen

www.euronascar.com

NASCAR Whelen Euro Series

Share